# SDR AALA201608109018

- Difficulty date: August 9, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 4,944 hours, 1,911 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS NOT GROUNDED, 4R DOOR ASSIST BOTTLE PRESSURE LOW.  SERVICED 4R DOOR ASSIST BOTTLE IAW AM 52-10-00-614-001A.
